Skip navigation
Skip navigation

An Algebraic Proof of Quillen's Resolution Theorem for K 1

Whale, Benjamin

Description

In his 1973 paper [4] Quillen proved a resolution theorem for the K-Theory of an exact category; his proof was homotopic in nature. By using the main result of Nenashev's paper [3], we are able to give an algebraic proof of Quillen's Resolution Theorem for K1 of an exact category. We view this as an advance towards the goal of giving an essentially algebraic subject an algebraic foundation.

dc.contributor.authorWhale, Benjamin
dc.date.accessioned2015-12-10T22:32:37Z
dc.identifier.issn1865-2433
dc.identifier.urihttp://hdl.handle.net/1885/55845
dc.description.abstractIn his 1973 paper [4] Quillen proved a resolution theorem for the K-Theory of an exact category; his proof was homotopic in nature. By using the main result of Nenashev's paper [3], we are able to give an algebraic proof of Quillen's Resolution Theorem for K1 of an exact category. We view this as an advance towards the goal of giving an essentially algebraic subject an algebraic foundation.
dc.publisherCambridge University Press
dc.sourceJournal of K-Theory
dc.subjectKeywords: Exact Category; K-Theory; Resolution Theorem
dc.titleAn Algebraic Proof of Quillen's Resolution Theorem for K 1
dc.typeJournal article
local.description.notesImported from ARIES
local.identifier.citationvolume7
dc.date.issued2009
local.identifier.absfor020105 - General Relativity and Gravitational Waves
local.identifier.absfor020601 - Degenerate Quantum Gases and Atom Optics
local.identifier.ariespublicationu9912193xPUB341
local.type.statusPublished Version
local.contributor.affiliationWhale, Benjamin, College of Physical and Mathematical Sciences, ANU
local.description.embargo2037-12-31
local.bibliographicCitation.issue1
local.bibliographicCitation.startpage75
local.bibliographicCitation.lastpage87
local.identifier.doi10.1017/is009009019jkt089
dc.date.updated2016-02-24T12:15:22Z
local.identifier.scopusID2-s2.0-79955055171
local.identifier.thomsonID000287937400005
CollectionsANU Research Publications

Download

File Description SizeFormat Image
01_Whale_An_Algebraic_Proof_of_2009.pdf207.44 kBAdobe PDF    Request a copy


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator